# SDR RAIA00609034

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 14,677 hours, 13,142 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5467-STL-LANDING GEAR AIR/GROUND FAIL INDICATION ON EICAS. MAINTENANCE FOUND LT PROXIMITY SWITCH CONNECTOR ONE TURN LOOSE AND REPLACED THE LT PROXIMITY SWITCH.
